# SDR AALA202410031809

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 24,108 hours, 2,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT BUNK EMERGENCY FLASHLIGHT WON'T PRESS TO TEST. REPLACED BATTERY FOR AFT FLIGHT ATTENDANT BUNK EMERGENCY FLASHLIGHT.
